# SDR SWIA201439409

- Difficulty date: September 18, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 15,610 hours, 10,772 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Condition: Cut
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT CORE COWL PRESSURE SEAL IS CUT.  C-CHECK,  REPLACED RT ENGINE AFT CORE COWL "P"SEAL DAMAGED SECTION IAW REO.
